# SDR MASA98047

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7662 - DEN-MTJ - CREW REPORTED ONE BULB BURNED OUT AT ROW 3 EMERGENCY TRACK LIGHTING.  MAINTENANCE ACTION WAS DEFERRED PER MEL 33-11.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
